# SDR AU510002101

- Difficulty date: June 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN IN AREA OF ROW 18.  EXTENSIVE INVESTIGATION COULD FIND NO CAUSE FOR THE ODOR.
